Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Erratum: ``A set-theoretic proposition implying the metrizability of normal Moore spaces'' (Proc. Amer. Math. Soc. 33 (1972), 195-198)


Author: Franklin D. Tall
Journal: Proc. Amer. Math. Soc. 42 (1974), 647
MSC: Primary 54E30
DOI: https://doi.org/10.1090/S0002-9939-1974-0326673-4
Original Article: Proc. Amer. Math. Soc. 33 (1972), 195-198.
MathSciNet review: 0326673
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E30

Retrieve articles in all journals with MSC: 54E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0326673-4
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society